Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164

      [Search Papers] [Print this List]
    1. M. Rahro Zargar,
    Bass numbers of derived local cohomology with respect to a specializaion closed subset,
    J. Algebra Appl. (2019), 10.1142/S0219498819500269  [abstract]   
     
    2. B. Kafash ,
    Approximating the solution of stochastic optimal control problems and the Merton's portfolio selection model,
    Computational Economics (2018), DOI: 10.1007/s10614-018-9852-3  [abstract]   
     
    3. A. Hashemi (Joint with B. Binaei and W. Seiler),
    Computation of Pommaret bases using syzygies,
    LNCS 11077(2018), 51-66  [abstract]   
     
    4. M. Ghari (Joint with E. Makovicky),
    Neither simple nor perfect: From defect symmetries to conscious pattern variations in Islamic oriental art,
    Symmetry: Culture and Science 29(2018), 279-301  [abstract]   
     
    5. M. Fakhar and Z. Soltani,
    Aasymptotic fixed point theorem for set-valued mappings,
    Journal of Nonlinear and Convex Analysis 19(2018), 1189-1198  [abstract]   
     
    6. Kh. Baghaei (Joint with A. Khelghati),
    Boundedness of classical solutions for a chemotaxis model with rotational flux terms,
    ZAMM (2018), DOI: 10.1002/zamm.201700091  [abstract]   
     
    7. A. Nasrollah Nejad (Joint with Z. Shahidi and R. Zaare-Nahandi),
    Torsion-free aluffi algebras,
    J. Algebra 513(2018), 190-207  [abstract]   
     
    8. Kh. Baghaei (Joint with A. Khelghati),
    Blow-up phenomenon for a nonlinear wave equation with anisotropy and a source term,
    Appl. Anal. (2018), DOI: 10.1080/00036811.2018.1501031  [abstract]   
     
    9. K. Nouri (Joint with H. Ranjbar and L. Torkzadeh),
    Improved Euler-Maruyama method for numerical solution of the Itô stochastic differential systems by composite previous-current-step idea,
    Mediterr. J. Math. (2018), DOI: 10.1007/s00009-018-1187-8  [abstract]   
     
    10. V. Azimi Mouslou,
    Realization of universal nonadiabatic geometric control on decoherence-free qubits in the XY model,
    Europhys. Lett. 121(2018), 20004-20010  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.